Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Having serious erection problems
Apr 6, 2007

I have been Poz for 7 years now and on Trizivir for all that time, and happy with it. MY viral load is undectable morst of the time and my CD4 count has been consistantly in the 500s. Last year my urolgist had to remove my right testicle because it had become fiborus and intensely painful. My free testosterone is consistantly in the low range of what is called normal for a man of my age (54). I have asked my ID Doc to allow me to take a Androgel, but she says it is not needed. She has no answer other than one of the enhancers,(Cialis, etc)but I get very little effect from them. Can u help me? I still think that if I could raise my free testosterone levels to the high side of the range it would make a world of difference. I have heard that lots of ID Docs are willing to give out Androgel. What do you think.

Tired of the struggle.

Mark

Response from Dr. Frascino

Hi Mark,

If your ID doctor is unwilling to treat your documented hypogonadism, you should find a new more competent and compassionate physician! Ask for a referral to an HIV-knowledgeable endocrinologist if your doctor refuses to treat you with testosterone replacement therapy. If she refuses, it's time to switch HIV specialists. (It may be time anyway, considering how insensitive she's been to this situation!) If you have difficulty locating an HIV specialist in your area, consider checking the American Academy of HIV Medicine's Web site (www.aahivm.org). They have a directory of HIV specialists listed by locale.

I see no reason why your Mr. Happy shouldn't be happy once again very soon.

Dr. Bob


Previous
sucking nipple
Next
You are a light from heaven

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement